Asymptotics of the Bergman function for semipositive holomorphic line bundles

Koji Cho, Joe Kamimoto, Toshihiro Nose

    Research output: Contribution to journalArticlepeer-review

    4 Citations (Scopus)


    In this paper, an asymptotic expansion of the Bergman function at a degenerate point is given for high powers of semipositive holomorphic line bundles on compact K̈ahler manifolds, whose Hermitian metrics have some kind of quasihomogeneous properties. In the sense of pointwise asymptotics, this expansion is a generalization of the expansion of Tian- Zelditch-Catlin-Lu in the positive line bundle case.

    Original languageEnglish
    Pages (from-to)349-382
    Number of pages34
    JournalKyushu Journal of Mathematics
    Issue number2
    Publication statusPublished - Nov 12 2011

    All Science Journal Classification (ASJC) codes

    • General Mathematics


    Dive into the research topics of 'Asymptotics of the Bergman function for semipositive holomorphic line bundles'. Together they form a unique fingerprint.

    Cite this